# SDR CALA2018010800104

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 54,881 hours, 18,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 38C EMERGENCY RED LIGHT INOPERATIVE ADJACENT TO MONUMENT.   REPLACED THE LENS. EMERGENCY LIGHTS OPS CHECKED NORMAL.
